Page 2 of 2 FirstFirst 12
Results 11 to 17 of 17

Thread: bladder surgery

  1. #11
    [QUOTE=SCI-Nurse;1732860]You might ask your doctor to check you for c. dif it continues and look at modifying your bowel program- do you have one? But it shouldn't continue. Most likely related to antibiotics or something like that but call you doctor.
    If on stool softeners or laxatives cut down on those!
    CWO[/QUOTe

    I have a bowel program that is usaully GREAT never an issue. Dig up there until there is nothing left & I am always , almost always good to go. Usaully if I eat something like meatloaf or a huge ribeye with all the fat then I will attempt again at night. I have always had active bowels before I was even hurt. I know its not Cdiff I will NEVER forget the smell of that ( had it ) & it isnt as freqeunt. Just got outta the shower cause as I was finally laying down to relax & there was a F&^%$#@ explosion. Havent ate anything today besides a peice of pizza & one peice of bread. Gonna call the doctor Mon & quite taking senna for now in see what happens

    Oh thanks for the last poster too, keeping positive hopefully this is temporary

  2. #12
    Super Moderator Sue Pendleton's Avatar
    Join Date
    Jul 2001
    Location
    Wisconsin USA
    Posts
    11,007
    Senna can be very irritating while doing its laxative thing. I'm surprised your doctor didn't suggest dropping it for awhile. And yes, most of us who have had it can self diagnose c. diff but there are other bugs you can pick up in hospitals and it may be just your body healing inside. Good to call your doc when this kind of stuff explodes.
    Courage doesn't always roar. Sometimes courage is the quiet voice at the end of the day saying, "I will try again tomorrow."

    Disclaimer: Answers, suggestions, and/or comments do not constitute medical advice expressed or implied and are based solely on my experiences as a SCI patient. Please consult your attending physician for medical advise and treatment. In the event of a medical emergency please call 911.

  3. #13
    Quote Originally Posted by allenstevens View Post
    Just had the surgery where they take part of my small intestine & sewed it to my bladder to make it bigger & more flacid so it no longer smasms & I piss my pants numerous times during a day. Forgot the technical term LOL I always do. ANyways I now have been home for 5 days & 3 out of the 5 days I have SHIT my pants !!!!! I havent shit my pants since I can remeber its been so long. I know there is others that have had this surgey cause I was checking out the thread (cant find it ). Has anybody else had this issue right after & tell me that it gets better, that I just gotta get my SHIT back together
    thanks
    Yep! Happened to me often for the first couple months, then occasionally for the next few years. It does go away, or at least it did for me. I had my bladder augmentation and mitrofanoff done in 2006. Make sure to eat lots of fiber and keep plenty hydrated, but do let your dr know what's going on.

  4. #14
    We always tell our augmentation patients that it may take 4-6 weeks for their bowel to settle down and get back onto a reliable regimen, but if you do have diarrhea after this surgery (or any surgery or hospitalization) it is always a good idea to have a stool specimen tested for c. dif. before assuming it is something else causing the loose stools.

    (KLD)

  5. #15
    Another question for those who have had it. Did you see imediate results as far as pissing your pants ? Been 3 weeks since my surgery & now the shitting is all good but the pissing is STILL happening. Was a holiday wekend & I did drink alot of beer but even when I wasnt drinking I still seemed to piss my pants!!!! I sure hope this gets better. I am thinking it will that my "new" bladder just has to stretch a little & everythings gonna be ALL GOOD , gotta keep positive. I see my dr in a month & until then I have to cathe every 2 hours besides at night I wake up once. Sometimes I will piss even in between the 2 hours. Wish me luck

  6. #16
    Our urologists want you to cath more often for the first month, to avoid stressing the suture line, but it is not usual to be incontinent between caths if the surgery was done properly. You may still need to take an anticholenergic or even consider Botox.

    (KLD)

  7. #17
    Something is going on with my bowels after this surgery, wondering if anyone else had issues. Ive SHIT my pants more since the surgery than in the previous 3 years I have been hurt !!!!

Similar Threads

  1. Bladder Surgery Q's
    By bartoj in forum Care
    Replies: 15
    Last Post: 04-29-2015, 07:51 PM
  2. Replies: 1
    Last Post: 07-26-2011, 03:01 PM
  3. Bladder Asleep after surgery
    By djpudwill in forum Care
    Replies: 0
    Last Post: 06-17-2011, 10:33 AM
  4. bladder surgery?
    By lepups3 in forum New SCI
    Replies: 4
    Last Post: 09-09-2009, 09:23 AM
  5. Bladder aug surgery
    By marco25 in forum Care
    Replies: 2
    Last Post: 03-18-2002, 10:00 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •